Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13152
Title: Inverse problems for p-Laplace type equations under monotonicity assumptions
Authors: Guo, Chang-Yu
Kar, Manas
Salo, Mikko
Keywords: inverse problemsp-Laplace equationDirichlet-to-Neumann mapunique continuation principle
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Abstract: We consider inverse problems for p-Laplace type equa-tions under monotonicity assumptions. In two dimensions, we show hat any two conductivities satisfying σ1 ≥ σ2 and having the same nonlinear Dirichlet-to-Neumann map must be identical. The proof is based on a monotonicity inequality and the unique continuation prin-ciple for p-Laplace type equations. In higher dimensions, where unique continuation is not known, we obtain a similar result for conductivities close to constant.
URI: http://hdl.handle.net/10077/13152
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13152
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat
4_RIMUT48.pdf2.34 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

412
checked on Apr 11, 2019

Download(s)

139
checked on Apr 11, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons